MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CALCIUM (CA)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated calcium (ca) result obtained on a patient sample on an atellica ch 930 analyzer.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported to siemens that an erroneously elevated calcium (ca) result was obtained on a patient sample on an atellica ch 930 analyzer.The erroneously elevated result was reported to the physician(s), and the result was not questioned.The same sample was reprocessed on an alternate atellica ch 930 analyzer.The reprocessed result recovered lower than the erroneous result and was considered correct.However, a corrected report was not issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated calcium (ca) result.
 
Additional Manufacturer Narrative
Additional information (17-jun-2025): siemens healthcare diagnostics concluded the investigation of the event.Siemens reviewed the available instrument data files, and the information provided by the customer.Quality control (qc) processed with cal id 9051 showed a higher recovery and, in some instances, recovery outside of a 2 standard deviation (sd) peer range.This was consistent with the higher recovery observed with the affected sample, which was processed using cal id 9051.Siemens review of the calibration showed significant variability with the calibration coefficients across the different calibration events using the affected reagent lot and chemistry calibrator (chem cal) lot.The variability observed with the calibration coefficients was consistent with the variability observed with qc.The customer performed calibration more frequently than recommended in the atellica calcium (ca) instructions for use (ifu) calibration intervals.Siemens concluded that an erroneously elevated ca result on a patient sample was obtained due to the pack calibration (cal id 9051) used to process the affected sample.The cause of the calibration issue related to cal id 9051 is unknown, but inconsistent reconstitution/handling of the atellica chem cal material could not be ruled out.Siemens determined that there was no issue with the ca reagent or a specific reagent pack/well.The issue was resolved by recalibrating ca using the same reagent lot.The customer is operational.The device is performing according to specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2025-00140 was filed on 30-may-2025.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CALCIUM (CA)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD.
55 diamond road
registration # 8020890
crumlin, co. antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22112704
Report Number2432235-2025-00140
Device Sequence Number19896204
Product Code CIC
UDI-Device Identifier00630414595672
UDI-Public(01)00630414595672(10)242329(17)251001
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2025
Device Model NumberN/A
Device Catalogue NumberSMN 11097595
Device Lot Number242329
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown